# SDR FQAR20161114050

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: General aviation
- Aircraft: N428PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843476
- Aircraft time: 16,946 hours
- Engine: Lyc O360*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Condition: Stuck
- Location: Carburetor
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE GROUND RUN, THE MAINTENANCE TECH OBSERVED THAT THE ENGINE WOULD DIE WHEN BROUGHT TO IDLE. FUEL WAS SEEN POURING FROM THE CARBURETOR. THE CARB HAD BEEN INSTALLED 4 DAYS PRIOR. IT IS SUSPECTED THE FLOAT SUNK OR BECAME STUCK.
